# SDR AU960846

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB20TRINIDAD
- Engine: Lyc IO540C4D5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seal
- Condition: Deteriorated
- Location: Lg Ext-Retract S
- Stage of operation: LD
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR ACTUATOR SEALS DETERIORATED AND LEAKING - CAUSED BY FAILURE TO CORRECTLY MASK LANDING GEAR RAM DURING PAINTING ALLOWING RAM SHAFT TO BE COVERED IN PAINT WHICH DAMAGED RAM SEALS - PERSONNEL/MAINTENANCE ERROR
